# SDR UAAA001709

- Difficulty date: October 10, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 41,548 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -  WEB CRACKED, .50 INCH, BS 178, WL 207, LBL 26.  FABRICATED AND INSTALLED NEW WEB PER SRM 51-10-02.  (X)
